questions/concerned

Status
Not open for further replies.

bobooh17

New member
Joined
Jun 3, 2005
Messages
1
I dont know if this is the right place, but heres my situation.

Im a 17 year old male. Im taking lexapro for anxiety disorders (dont know if that matters). Recently I started noticing muscle weakness and twitching in my upper right and left arm. I have trouble breathing sometimes as well. Dont know if Im just over-worried or what, but if anyone has any idea or comment, im open to anything now. thanks
 

PALS Mike

Distinguished member
Joined
Oct 13, 2004
Messages
138
Considering that possible side effects of Lexapro are...

Dry Mouth, Sweating Increased, Dizziness, Nausea, Diarrhea, Constipation, Indigestion, Abdominal Pain, Influenza-like Symptoms, Fatigue, Insomnia, Somnolence, Appetite Decreased, Libido Decreased, Rhinitis, Sinusitis, Ejaculation Disorder :shock: , Impotence:shock: , Anorgasmia

You should talk to your doctor.

Side effects list from http://www.rxlist.com/cgi/generic/lexapro_ad.htm
 

Al

Moderator emeritus
Joined
May 25, 2004
Messages
7,960
Reason
PALS
Diagnosis
10/2003
Country
CA
State
On
City
NW of Toronto
So bobooh 17 have you been to the doctor yet? Just curious.
 
Status
Not open for further replies.
Top